# SDR V0XR20120927J0110

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 23,020 hours, 16,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Bs 280
- Part time: 23,020 hours, 16,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280  RT FLOORBEAM IS CRACKED.  R & R FLOORBEAM IAW REO 670-53-11-047, REO 670-53-11-751, SRM 51-42-06, AND 51-21-11.
